# SDR COM31122

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt Hole Insert
- Part number: 660714200
- Condition: Cracked
- Location: Prop Hub
- Part time: 14,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PROPELLER HUB 109326 AROUND BOLT HOLE INSERT AT NR 3 BLADE PORT DURING S.B. 61-58, APPENDIX C, SCAN B.  PROPELLER WAS DISASSEMBLED AND HUB REMOVED FROM SERVICE.
